5 doctors weighed in:

I have pain in the whole left leg like fatigue as well as above the right hip button by 2 CM &slightly to left like screwing.I can raise my right leg?

5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
4 doctors agree

In brief: It could be side

Effect to the cholesterol medication you are using, this why follow up is very important to keep follow with your doctor, usually if you stop it for a week it will stop, then if so ask your doctor to give some else.
Good luck.

In brief: It could be side

Effect to the cholesterol medication you are using, this why follow up is very important to keep follow with your doctor, usually if you stop it for a week it will stop, then if so ask your doctor to give some else.
Good luck.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors